| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage) issue.The reporter stated the pump had an intermittent power issue and the battery compartment was cracked.The reporter denied damage t the battery cap and stated the cap had never been replaced on the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 24-jan-2019 with the following findings: on investigation, the battery compartment was confirmed to be cracked.The returned battery cap was found to have stripped threads and was unable to secure properly to the pump to maintain electrical connection for testing.A test battery cap was able to secure properly to the pump and maintain electrical connection for a 12-hour duration test.No power interruption was duplicated with the test cap on the pump.